Gulf Journal of Mathematics (ISSN 2309-4966) is an international, open access mathematics journal based in Dubai, UAE. The journal publishes carefully refereed research articles in all mainstream branches of pure and applied mathematics that make a significant contribution to the existing literature. The current acceptance rate for publication is 15%.

GJoM is indexed in Scopus, MathSciNet, Zentralblatt MATHEBSCO, and Crossref databases.


SJR Ranking 2023


We are happy to announce that Gulf Journal of Mathematics has achieved a Q3 ranking in SJR 2023. We thank all the authors, reviewers, and editors for their valuable contribution.

Vol. 16 No. 2 (2024): International Symposium on Advances in Mathematical Sciences

This is a special issue of the journal devoted to the International Symposium on Advances in Mathematical Sciences (ISAMS 2024). This issue contains full paper submissions that have been accepted for presentations in ISAMS 2024.

Published: 2024-04-18

Evolution algebras that are almost Jordan

Sidmanagde Emile Ouedraogo, Souleymane Savadogo, André Conseibo


Hyperbolic Augmented Lagrangian algorithm for multiobjective optimization problems

Appolinaire Tougma, Augustin Kaboré, Kounhinir Somé


A study on coarse deg-centric graphs

Timmy Tomy Thalavayalil, Sudev Naduvath


Self-switching of union of two complete graphs

C. Jayasekaran, S. S. Athithiya


Majorization property for specific classes of analytic functions

Murli Manohar Gour, Deepak Kumar Sharma, Lokesh Kumar Yadav, Govind Shay Sharma, Sunil Dutt Purohit


Relative range for skewed distributions: a tool for outlier detection

Dania Dallah, Hana Sulieman, Ayman Alzaatreh


Representations of algebras satisfying a train identity of degree 2 and exponent 3

Harouna Lallou, Souleymane Savadogo, André Conseibo


View All Issues

© 2013–2024 Gulf Journal of Mathematics. All rights reserved | ISSN: 2309-4966